Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 66, NWS Nashville, TN

March 15, 20124 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Mar 15, 2012, 2:13 PM CDT for 4 counties in Tennessee. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 15, 2012, 2:13 PM CDT (19:13 UTC)
Expired
Mar 15, 2012, 3:00 PM CDT
In force
47 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Dickson County, TN, Houston County, TN, Montgomery County, TN, Stewart County, TN

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 15, 2:06 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.2 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1726 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1726 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
820 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

551 
WUUS54 KOHX 151913
SVROHX
TNC043-083-125-161-152000-
/O.NEW.KOHX.SV.W.0066.120315T1913Z-120315T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
213 PM CDT THU MAR 15 2012

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN STEWART COUNTY IN MIDDLE TENNESSEE...
  NORTHWESTERN DICKSON COUNTY IN MIDDLE TENNESSEE...
  NORTHERN HOUSTON COUNTY IN MIDDLE TENNESSEE...
  SOUTHWESTERN MONTGOMERY COUNTY IN MIDDLE TENNESSEE...

* UNTIL 300 PM CDT

* AT 209 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
  GOLF BALL SIZE. THE STORM WAS NEAR TENNESSEE RIDGE...MOVING EAST AT
  15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
  ERIN AND CUMBERLAND CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM THURSDAY
EVENING FOR CENTRAL TENNESSEE.

&&

LAT...LON 3655 8748 3626 8745 3629 8787 3647 8792
TIME...MOT...LOC 1911Z 268DEG 15KT 3638 8780

$$

BW
1 follow-up statement
653 
WWUS54 KOHX 151935
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
235 PM CDT THU MAR 15 2012

TNC043-083-125-161-152000-
/O.CON.KOHX.SV.W.0066.000000T0000Z-120315T2000Z/
STEWART TN-DICKSON TN-HOUSTON TN-MONTGOMERY TN-
235 PM CDT THU MAR 15 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
MONTGOMERY...NORTHEASTERN HOUSTON...NORTHWESTERN DICKSON AND
SOUTHEASTERN STEWART COUNTIES UNTIL 300 PM CDT...

AT 232 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR ERIN...MOVING EAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  CUMBERLAND CITY AND SLAYDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.

&&

LAT...LON 3629 8767 3634 8780 3649 8776 3655 8748
      3626 8745
TIME...MOT...LOC 1935Z 268DEG 15KT 3638 8768

$$

BW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 12:18 PM CDT, 1 hour 55 minutes earlier.

Area forecast discussion, Mar 15, 12:18 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1218 PM CDT THU MAR 15 2012

.UPDATE...

18Z TAF DISCUSSION.

&&

.AVIATION...

LATEST RADAR IMAGERY SHOWING SCATTERED SHRA/TSRA DEVELOPING ATTM
WITH COVERAGE EXPECTED TO INCREASE THROUGH THE AFTERNOON AS
SHORTWAVE OVER THE SOUTHERN PLAINS APPROACHES. HAVE ADDED VCTS TO
ALL AIRPORTS THROUGH 01Z WITH TEMPO TSRA DUE TO SCATTERED NATURE
OF CONVECTION. ACTIVITY TO DIMINISH THIS EVENING ALTHOUGH ALL
MODELS INDICATE REDEVELOPMENT OVERNIGHT AS SHORTWAVE PASSES OVER.
DESPITE PRECIP...CONDITIONS TO REMAIN VFR ALTHOUGH BRIEF MVFR IS
POSSIBLE IN THE HEAVIEST SHRA/TSRA.

&&

.PREV DISCUSSION... /ISSUED 1202 PM CDT THU MAR 15 2012/

UPDATE...
MO BOOTHEEL TSTM COMPLEX MOVG NE BUT BUILDING SOUTH INTO MORE
UNSTABLE AIR. OUTFLOW COULD PRODUCE ORGANIZED AREA OF STORMS IN
NW MID TN LATER THIS AFTN...W/LKLY POPS. ELSEWHERE HEATING WL
SUPPORT A SCATTERED PATTERN FURTHER SOUTH AND EAST. SOME SEVERE
TSTMS EXPECTED WITH LARGE HAIL.

PREV DISCUSSION... /ISSUED 626 AM CDT THU MAR 15 2012/

UPDATE...ADDED AVIATION SECTION FOR 12Z TAF'S.

AVIATION...CKV/BNA/CSV...EXPECT WARM, UNSTABLE AIR TO REMAIN IN
PLACE ACROSS MIDDLE TENNESSEE TODAY, WITH THUNDERSTORMS POSSIBLE.
MOST LIKELY TIME FOR CONVECTION IS DURING PEAK HEATING HOURS, AS
AN ALMOST SUMMER-LIKE PATTERN HAS SET UP ACROSS THE MID STATE.
OTHER THAN SOME BRIEF, LOW STRATUS AT CSV THIS MORNING, EXPECT
VFR WX THE NEXT 24 HRS OUTSIDE OF RAIN AREAS.

PREV DISCUSSION... /ISSUED 255 AM CDT THU MAR 15 2012/

SHORT TERM...LOOKING AT RADAR TRENDS OVER THE LAST 24 HOURS IT IS
EASY TO SEE THAT THE ATMOSPHERE ACROSS THE MID STATE HAS BECOME
INCREASINGLY MOIST AND UNSTABLE. EVEN EARLY THIS MORNING...A CLUSTER
OF THUNDERSTORMS WAS OBSERVED ALONG THE CUMBERLAND PLATEAU, ONE OF
WHICH DROPPED QUARTER-SIZE HAIL AT MONTEREY. ISOLATED SHOWERS
WERE OBSERVED BETWEEN NASHVILLE...MURFREESBORO AND WAYNESBORO.

CONVECTIVE PARAMETERS WILL BE ELEVATED TODAY THROUGH FRIDAY AND A
TREND TOWARD MORE WIDESPREAD THUNDERSTORM DEVELOPMENT IS EXPECTED.
MOS POPS CERTAINLY REFLECT THIS AND AVERAGE BETWEEN 50% AND 80% OVER
OUR FORECAST AREA. LOCAL ENHANCEMENT OF CONVECTION WILL LIKELY OCCUR
IN RESPONSE TO UPPER LEVEL SHORTWAVES RIPPLING NORTHEASTWARD OUT
OF NORTHEAST TEXAS AND THE LOWER MISSISSIPPI VALLEY.

THE STRONGEST SHORTWAVE THAT IS EXPECTED TO TRIGGER THE MOST
WIDESPREAD CONVECTION TODAY SHOWED UP NICELY ON SATELLITE WATER
VAPOR IMAGERY OVER NORTH-CENTRAL TEXAS AT 06Z. PATCH OF CLOUDS OVER
ARK-LA-TX AREA IS ALSO ASSOCIATED WITH THIS FEATURE. IF IT
CONTINUES MOVING AT ITS CURRENT SPEED IT SHOULD REACH MEMPHIS
AROUND NOON, AND CROSS MIDDLE TENNESSEE DURING THE HEAT OF THE
DAY. SINCE IT WILL BE CROSSING OUR AREA DURING THE AFTERNOON WE
SHOULD REAP MAXIMUM BENEFIT IN REGARD TO THUNDERSTORM COVERAGE.
WILL PROBABLY GO WITH LIKELY POPS OVER THE NORTHWESTERN TWO-THIRDS
OF OUR FORECAST AREA TODAY, WHERE 1000-500MB MEAN RH IS EXPECTED
TO INCREASE TO OVER 70%. THIS IS ALSO WHERE THE LOW LEVEL JET WILL
BE STRONGEST. THERE WILL CONTINUE TO BE A POSSIBILITY FOR ISOLATED
SEVERE STORMS TODAY, ESPECIALLY OVER NORTHWESTERN AREAS INVOF
STRONGEST LOW LEVEL JET.

BELIEVE SCATTERED THUNDERSTORMS WILL CONTINUE THURSDAY NIGHT, AND
BOTH GFS AND NAM SHOW EVEN DEEPER ATMOSPHERIC MOISTURE ACROSS OUR
AREA ON FRIDAY. 1000-500MB MEAN RH IS FORECAST TO BE 70% OR
GREATER OVER EASTERN MIDDLE TENNESSEE. THEREFORE, WILL GO WITH AN
AREA OF LIKELY POPS ON FRIDAY OVER THOSE AREAS.

BY FRIDAY NIGHT AND SATURDAY, DEEPEST ATMOSPHERIC MOISTURE PULLS
EAST AND CHANCE FOR RAIN DIMINISHES SOMEWHAT. GFS SUGGESTS THAT WE
WILL STILL BE VULNERABLE TO UPPER LEVEL SHORTWAVES MIGRATING IN FROM
THE SOUTHWEST (ESPECIALLY OVER OUR NORTHERN COUNTIES). CURRENTLY PLAN
TO GO WITH A 30% POP NORTH AND 20% SOUTH ON SATURDAY. FOLLOWING
SEVERAL DAYS WITH INCREASED CLOUDS, BELIEVE SATURDAY WILL BRING AN
INCREASE IN SUNSHINE AS THINGS DRY OUT A BIT. THUS, CONSIDERING THE
PACE OF WARMING WE'VE SEEN OVER THE LAST FEW DAYS, AM HESITANT TO
CUT TOO MUCH FROM MAV MOS NUMBERS.

STILL LOOKS LIKE UPPER TROUGH WILL DIG OVER THE WESTERN UNITED STATES
OVER THE WEEKEND AND EARLY NEXT WEEK, WITH RIDGE BUCKLING UP ACROSS
THE TENNESSEE VALLEY. MIGHT EVEN SEE SOME HIGH TEMPS IN THE MID 80S
SOMETIME DURING THE SUNDAY THROUGH TUESDAY PERIOD.

REACHING THE END OF ASTRONOMICAL WINTER NEXT TUESDAY, AT 1214 AM CDT,
WILL PROBABLY COME AND GO WITH HARDLY ANY NOTICE. MAX TEMPERATURES
WILL STILL BE AVERAGING SOME 20 DEGREES ABOVE NORMAL, AND SINCE THE
PREVIOUS 3 MONTHS WERE SO MILD ONE COULD JUSTIFIABLY ARGUE THAT IT
FELT LIKE WE NEVER REALLY HAD ANY "REAL WINTER" AT ALL. UNLIKE THE
UNUSUALLY COLD WEATHER ASSOCIATED WITH LA NINA DURING THE 2010-1011
WINTER, THE 2011-2012 LA NINA WINTER WILL END UP BEING MUCH MORE
TYPICAL, AND MUCH WARMER.

LONG TERM...GFS AND ECMWF SHOW 500MB CUT-OFF LOW DROPPING INTO
TEXAS BY THE MIDDLE OF NEXT WEEK AND MIGHT BE NEAR ENOUGH TO SWING
OUT A BAND OF DEEP MEAN RH, AND A BAND OF THUNDERSTORMS, INTO THE
MID STATE BY NEXT THURSDAY. MEANWHILE, WE WILL CONTINUE
UNSEASONABLY WARM AS WE REMAIN IN SOUTHERLY FLOW.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHAMBURGER
Hazardous weather outlook, Mar 15, 5:14 AM CDT, 8 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
514 AM CDT THU MAR 15 2012

TNZ005>011-022>034-056>066-075-077>080-093>095-161030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
514 AM CDT THU MAR 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR NORTHWEST
MIDDLE TENNESSEE, INCLUDING THE NASHVILLE METROPOLITAN AREA.
SCATTERED THUNDERSTORMS ARE ONCE AGAIN EXPECTED TODAY AND TONIGHT,
AND A FEW OF THESE MAY BECOME SEVERE, WITH LARGE HAIL AND DAMAGING
STRAIGHT LINE WINDS THE PRIMARY THREATS. AREAS TO THE EAST AND
SOUTH OF NASHVILLE CAN STILL EXPECT A FEW STRONG STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

ROSE

In the hours before

Special weather statement, Mar 15, 12:16 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1216 PM CDT THU MAR 15 2012

TNZ025>027-057-059-151815-
CHEATHAM-DAVIDSON-DICKSON-HICKMAN-WILLIAMSON-
1216 PM CDT THU MAR 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DAVIDSON...DICKSON...
HICKMAN AND WILLIAMSON COUNTIES...

AT 1212 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 9 MILES SOUTH OF BURNS...OR 12 MILES SOUTHEAST
OF DICKSON...MOVING NORTHEAST AT 15 MPH.

THIS STORM WILL BE NEAR...
  FAIRVIEW BY 1245 PM CDT.
  PEGRAM BY 100 PM CDT.

PENNY SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3597 8676 3584 8720 3585 8721 3583 8722
      3581 8731 3597 8741 3622 8691

SHAMBURGER
Special weather statement, Mar 15, 12:39 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1239 PM CDT THU MAR 15 2012

TNZ005-006-151845-
MONTGOMERY-STEWART-
1239 PM CDT THU MAR 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY AND STEWART
COUNTIES...

AT 1236 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF DOVER...MOVING NORTHEAST
AT 25 MPH.

THIS STORM WILL BE NEAR...
  DOVER BY 1255 PM CDT.

HALF INCH SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3647 8731 3633 8786 3635 8794 3636 8800
      3645 8807 3646 8806 3664 8774 3665 8740

SHAMBURGER
Special weather statement, Mar 15, 1:20 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
120 PM CDT THU MAR 15 2012

TNZ027-059-151915-
DAVIDSON-WILLIAMSON-
120 PM CDT THU MAR 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAVIDSON AND WILLIAMSON
COUNTIES...

AT 118 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES SOUTH OF FAIRVIEW...OR 17 MILES NORTH OF
COLUMBIA...MOVING EAST AT 15 MPH.

THIS STORM WILL BE NEAR...
  FRANKLIN BY 215 PM CDT.

PENNY SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3612 8681 3583 8666 3578 8700 3585 8721
      3594 8720

SHAMBURGER
Local storm report, Mar 15, 1:27 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
127 PM CDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     HAIL             MOUNT PLEASANT          35.55N 87.19W
03/15/2012  M0.75 INCH       MAURY              TN   TRAINED SPOTTER

&&

11
Local storm report, Mar 15, 1:49 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
149 PM CDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1256 PM     HAIL             DOVER                   36.48N 87.84W
03/15/2012  M0.50 INCH       STEWART            TN   EMERGENCY MNGR

            DIME-SIZED HAIL REPORTED.

&&

11
Local storm report, Mar 15, 2:01 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
201 PM CDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0143 PM     HAIL             5 E PORTLAND            36.59N 86.43W
03/15/2012  M1.00 INCH       SUMNER             TN   TRAINED SPOTTER

            REPORTED NEAR DOBBINS PIKE AND HIGHWAY 52.

&&

11

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 7:35 PM CDTSpecial Weather StatementOHXClay, Macon, Trousdale55 min
Mar 15, 1:21 AM CDTSpecial Weather StatementOHXCumberland, White54 min
Mar 15, 1:52 AM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Putnam38 min
Mar 15, 12:16 PM CDTSpecial Weather StatementOHXWilliamson59 min
Mar 15, 12:39 PM CDTSpecial Weather StatementOHXMontgomery, Stewart66 min
Mar 15, 12:47 PM CDTSevere Thunderstorm WarningOHXMontgomery, Stewart35 min
Mar 15, 12:59 PM CDTSevere Thunderstorm WarningOHXBenton, Houston, Humphreys, Stewart61 min
Mar 15, 1:20 PM CDTSpecial Weather StatementOHXWilliamson55 min
Mar 15, 1:31 PM CDTSevere Thunderstorm WarningOHXBenton, Houston, Montgomery, Stewart44 min
Mar 15, 1:49 PM CDTSevere Thunderstorm WarningOHXWilliamson41 min
Mar 15, 2:19 PM CDTFlash Flood WarningOHXWilliamson3 hr
Mar 15, 2:27 PM CDTSevere Thunderstorm WarningOHXDavidson, Maury, Williamson48 min
Mar 15, 2:32 PM CDTSevere Thunderstorm WarningOHXStewart43 min
Mar 15, 2:42 PM CDTSevere Thunderstorm WarningOHXMacon, Robertson, Sumner, Trousdale63 min
Mar 15, 3:03 PM CDTSevere Thunderstorm WarningOHXDavidson, Robertson, Rutherford, Sumner, Trousdale, Wilson26 min
Mar 15, 3:07 PM CDTSevere Thunderstorm WarningOHXMontgomery, Stewart53 min
Mar 15, 3:27 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys33 min
Mar 15, 3:57 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Hickman, Williamson33 min
Mar 15, 4:08 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys37 min
Mar 15, 4:19 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson26 min
Mar 15, 4:23 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Robertson37 min
Mar 15, 4:37 PM CDTSevere Thunderstorm WarningOHXOverton, Putnam23 min
Mar 15, 4:39 PM CDTSevere Thunderstorm WarningOHXMarshall, Maury, Rutherford, Williamson36 min
Mar 15, 5:05 PM CDTSevere Thunderstorm WarningOHXFentress, Overton, Pickett40 min
Mar 15, 5:07 PM CDTSevere Thunderstorm WarningOHXBedford, Giles, Marshall, Maury, Rutherford, Williamson38 min
Mar 15, 5:24 PM CDTFlash Flood WarningOHXWilliamson3 hr
Mar 15, 5:31 PM CDTSevere Thunderstorm WarningOHXCannon, Davidson, Rutherford, Wilson44 min
Mar 15, 5:45 PM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Giles, Marshall, Rutherford45 min
Mar 15, 6:03 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence35 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.